# SDR DALA2022022701240

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND RH NACELLE STRUT 426BR CUT OUT BOTH LOWER SIDE CRACK. CORRECTIVE ACTION: PERFORMED DOUBLER AND TRIPLER REPAIR AS PER PRI:271951-14 (2137175)
